# SDR FDEA201805111459

- Difficulty date: May 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: ARB1231
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD OF SLAT TRACK 9, PILLOW DOUBLER HAS CRACK. REPAIRED RT I/B SLAT TRACK 9 PILLOW DOUBLER CRACK PER SRM-57-10-00 FIG 71 VOL 1.
